I've been taking klonopin .5 everyday for a month. I think I'm having withdrawals trying to get off. My anxiety level increases and I wake up trembling in my sleep. I feel like this is a short amount of time for this to happen. I want off of these.! How should I do it
If you take Klonopin(Clonazepam) everyday for a month, your body after those four weeks has already begun to adjust too having the medication in your system. So if you were to not take it, your body probably would experience withdraw symptoms. So if you stopped taking the Klonopin (Clonazepam) for the past two days, you are dealing with two things: Klonopin(Clonazepam) with-drawl and your own uncontrolled anxiety.
If you get off Knonopin(Clonazepam), you still need to manage your anxiety, since it hasn't been controlled for the past month. In another thread, you mentioned being on Cymbalta (Duloxetine) and had good results, however you weaned off it, unfortunately a few weeks or months later, the anxiety has come back, and if I may add, with a vengenance.
At this point, your using the Klonopn(Clonazepa) to manage your uncontrolled anxiety, however you are not having a doctor monitor you on this medication, because a wise doctor would have put your back on Cymbalta(Duloxetine) or another antidepressant, instead of having you choose to take Klonopin everyday,. When your Klonopin runs out, you'll need to go back to the doctor, regardless, for a refill of the prescription, and discuss your anxiety issues again. Likewise other people on this forum would recommend, you also discuss your need to get back on Cymbalta(Duloxetine) or another antidepressant.
Tapering off Klonopin (Clonazepam) at this point would be very unwise because
1) You don't have any other medication in your system to handle the uncontrolled anxiety. If you are choosing to not take medication, you'll need to evaluate if the panic and other negative, emotional symptoms are worth the daily fight.
2) You really need a doctor to monitor you tapering off a medication, such as Klonopin (Clonazepam) instead of doing this on your own.
3) Once you get back on an antidepressant - which you really should, so I am writing this in the tense that you hopefully will - the Klonopin(Clonazeman) will help you stabilize on the new antidepressant for the next few weeks.
4) Also since you've been on antidepressants before, for a prolonged period of time, you are likely to experience tachyphylaxis, where the antidepressant affect doesn't act the same the second time around. The antidepressant may poop out on you (as if Cymbalta won't work or feel the same again), you'll need a higher dose to achieve the effects that you had prior, or you may experience side effects, which you probably didn't experience before, however you will have to tolerate these side effects for a few weeks in order to adapt to the medication again.
I'm also aware that you may try alternative medicine, or alternative therapies (like cranio-magnetic stimulation). I would advise you to not risk your mental health to assume the alternative therapies are going to cure you of your anxiety, where you won't need the medication. All of us on this forum have tried alternative therapy, however before we assume it will cure us, and it might not, make sure you have a back up plan that works (like being on the right dosage of medication). Don't put all your eggs in one basket over therapies that have yet to cure you.